MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHDOGTM HEMOSTASIS VALVE

BOSTON SCIENTIFIC CORPORATION WATCHDOGTM HEMOSTASIS VALVE
Model Number 750
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Air Embolism (1697); Insufficient Information (4580)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date as the exact event date was not reported.Good faith effort attempts were made to try and retrieve product and event details, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that valve issues occurred causing air embolism and patient instability.A watchdog hemostasis valve was selected for use.During the procedure, valve issues were encountered, air entered the system and the vessel, which created some initial patient instability.It was noted that flushing and waiting resolved the issue.The remainder of the procedure was carried out successfully using an alternate device and the patient was fine.No further patient complications were reported as a result of this event.

Brand Name
WATCHDOGTM HEMOSTASIS VALVE
Common Device Name
HEMOSTASIS VALVE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22146753
Report Number2124215-2025-32476
Device Sequence Number12672312
Product Code DTL
UDI-Device Identifier08714729965763
UDI-Public(01)08714729965763
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number750
Device Catalogue Number750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown